Suivre
Misha Verbitsky
Misha Verbitsky
Professor of Mathematics; IMPA, Brasil and HSE University, Russia
Adresse e-mail validée de mccme.ru - Page d'accueil
Titre
Citée par
Citée par
Année
Mapping class group and a global Torelli theorem for hyperkähler manifolds
M Verbitsky
244*2013
Cohomology of compact hyperkähler manifolds and its applications
M Verbitsky
Geometric & Functional Analysis GAFA 6, 601-611, 1996
184*1996
Hyperholomorphic bundles
M Verbitsky
arXiv preprint alg-geom/9307008, 1993
891993
Hyperkähler manifolds with torsion, supersymmetry and Hodge theory
M Verbitsky
arXiv preprint math/0112215, 2001
882001
Action of the Lie algebra SO (5) on the cohomology of a hyperkähler manifold
MS Verbitskii
Functional Analysis and Its Applications 24 (3), 229-230, 1990
781990
Locally conformal Kähler manifolds with potential
L Ornea, M Verbitsky
Mathematische Annalen 348 (1), 25-33, 2010
76*2010
Rational curves on hyperkähler manifolds
E Amerik, M Verbitsky
International Mathematics Research Notices 2015 (23), 13009-13045, 2015
712015
Structure theorem for compact Vaisman manifolds
L Ornea, M Verbitsky
arXiv preprint math/0305259, 2003
702003
Quaternionic Monge-Ampere equation and Calabi problem for HKT-manifolds
S Alesker, M Verbitsky
Israel Journal of Mathematics 176 (1), 109-138, 2010
692010
Holomorphic symplectic geometry and orbifold singularities
M Verbitsky
arXiv preprint math/9903175, 1999
691999
Trihyperkähler reduction and instanton bundles on
M Jardim, M Verbitsky
Compositio Mathematica 150 (11), 1836-1868, 2014
662014
Canonical bundles of complex nilmanifolds, with applications to hypercomplex geometry
ML Barberis, IG Dotti, M Verbitsky
arXiv preprint arXiv:0712.3863, 2007
632007
Vanishing theorems for locally conformal hyperkähler manifolds
M Verbitsky
arXiv preprint math/0302219, 2003
582003
Plurisubharmonic functions on hypercomplex manifolds and HKT-geometry
S Alesker, M Verbitsky
The Journal of Geometric Analysis 16, 375-399, 2006
572006
Non-Hermitian Yang-Mills connections
D Kaledin, M Verbitsky
Selecta Mathematica 4, 279-320, 1998
561998
Ergodic complex structures on hyperkähler manifolds
M Verbitsky
542015
Hyperkahler manifolds
M Verbitsky, D Kaledin
International Press, 1999
53*1999
An immersion theorem for Vaisman manifolds
L Ornea, M Verbitsky
Mathematische Annalen 332, 121-143, 2005
522005
Period map for non-compact holomorphically symplectic manifolds
D Kaledin, M Verbitsky
Geometric & Functional Analysis GAFA 12 (6), 1265-1295, 2002
522002
Morse–Novikov cohomology of locally conformally Kähler manifolds
L Ornea, M Verbitsky
Journal of Geometry and Physics 59 (3), 295-305, 2009
492009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20